Has anyone experienced weight gain/loss while on Prozac?
- What It Is
- Risk Factors
- Living With
- User Questions
- Alternative Treatment
- Care Guide
- Questions for Your Doctor
- When to Contact a Doctor
- Find a Doctor
- Resource Guide
< Depression Questions
Questions About Depression
Has anyone experienced weight gain/loss while on Prozac?I was recently put on the antidepressant Prozac, and I've read that some of the side effects could be an increase or decrease in weight. Has anyone had any personal experiences while on the medication? I've seen a slight increase on the scale in the past few days, but I'm probably just paranoid. Thanks :)
Yeah! I was on that for a little bit but my weight increased pretty rapidly so you may wan't to be careful and watch that :O. I stopped using it because of this reason and the weight gained was easy to loose, best of luck!
No i havnt. answer mine please!?
Yes, I was on it about ten years ago for depression and I lost weight. My doctor told me that it can be used for bulimia as well, in higher doses than the one I was on, and that I could experience a slight weight loss, nothing major. I was a little overweight at the time and depressed too so I wasn't particularly bothered. However, after a few weeks I did feel better and also was a bit slimmer. I didn't gain weight at all, though. I don't take it now.
Please be aware that this information is provided to supplement the care provided by your physician. It is neither intended nor implied to be a substitute for professional medical advice. CALL YOUR HEALTHCARE PROVIDER IMMEDIATELY IF YOU THINK YOU MAY HAVE A MEDICAL EMERGENCY. Always seek the advice of your physician or other qualified health provider prior to starting any new treatment or with any questions you may have regarding a medical condition. Copyright ©2013 EBSCO Publishing All rights reserved. Source: EBSCO